MAUDE Adverse Event Report: COVIDIEN (IRVINE) CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR

COVIDIEN (IRVINE) CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR
Model Number PV-18-40-HELIX
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was reported to have been discarded at the site.Since the device was not returned, we are unable to perform further root cause analysis.All devices are 100% tested and all products are 100% inspected for damages and irregularities during manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the implant coil prematurely detached and was removed from the patient.The pushwire was not bent or broken and was discarded.The physician did not reposition the coil and did not attempt to detach it.The pushwire was not rotated and there was mention of migration after deployment.The coil was removed with a snare device.No patient injury was reported as a result of the event.The patient's vasculature was severe in tortuosity and the patient's blood flow was normal.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key8409297
Report Number2029214-2019-00182
Device Sequence Number420293
Product Code KRD
UDI-Device Identifier00847536017108
UDI-Public00847536017108
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2021
Device Model NumberPV-18-40-HELIX
Device Lot NumberA595851
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight59